# SDR RAIA9912018

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 876
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: O-Ring
- Part number: 00A702956
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

7322-STL-  LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  MAINTENANCE REPLACED NOSE LANDING GEAR SCHRADER VALVE O-RING.
